Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 69, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 21, 2014, 3:14 PM MDT for De Baca County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2014, 3:14 PM MDT (21:14 UTC)
- Expired
- Sep 21, 2014, 5:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 68 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WGUS55 KABQ 212114 FFWABQ NMC011-212315- /O.NEW.KABQ.FF.W.0069.140921T2114Z-140921T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT SUN SEP 21 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 515 PM MDT * AT 312 PM MDT...THE PUBLIC REPORTED FLASH FLOODING FROM SEVERAL THUNDERSTORMS NEAR AND WEST OF FORT SUMNER. THE STORMS PRODUCING FLASH FLOODING WERE DRIFTING WEST. ANOTHER ONE TO TWO INCHES OF RAIN CAN FALL THROUGH 515 PM ALONG WITH EXTENSIVE RUNOFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3458 10452 3454 10408 3443 10409 3444 10452 $$ 40
2 follow-up statements
595 WGUS75 KABQ 212210 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 PM MDT SUN SEP 21 2014 NMC011-212315- /O.CON.KABQ.FF.W.0069.000000T0000Z-140921T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DE BACA NM- 410 PM MDT SUN SEP 21 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL DE BACA COUNTY... AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING AROUND FORT SUMNER. THE STORMS PRODUCING FLASH FLOODING WERE NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3458 10452 3454 10408 3443 10409 3444 10452 $$
047 WGUS75 KABQ 212312 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT SUN SEP 21 2014 NMC011-212321- /O.EXP.KABQ.FF.W.0069.000000T0000Z-140921T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DE BACA NM- 512 PM MDT SUN SEP 21 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MDT FOR CENTRAL DE BACA COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS LESSENING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING WILL CONTINUE...BUT THE THREAT FOR SERIOUS FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3458 10452 3454 10408 3443 10409 3444 10452 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:03 PM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, Sep 21, 12:03 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MDT SUN SEP 21 2014 .UPDATE... WENT AHEAD AND EXPANDED THE FLASH FLOOD WATCH ACROSS SOCORRO AND THE REMAINDER OF LINCOLN COUNTY. AT LEAST SOME MODELS INDICATE HEAVY RAIN WILL IMPACT THESE AREAS LATER TONIGHT AND MONDAY. LITTLE CHANGE OTHERWISE...DID MAKE SOME MINOR CHANGES TO HIGHS TODAY. && .PREV DISCUSSION...1146 AM MDT SUN SEP 21 2014... .AVIATION... 18Z TAF CYCLE MVFR/IFR CIGS WILL CONTINUE ACROSS MUCH OF EC/SE NM THIS AFTN DUE TO ABUNDANT MOISTURE ADVECTING INTO THE AREA. SHRA AND ISOLD TSRA WILL CONTINUE ACROSS THE EAST...MOST WIDESPREAD SHRA ACROSS THE SE. LOCALIZED LIFR CONDITIONS ARE POSSIBLE IN THE HEAVIEST RAIN. SHRA/TSRA WILL EXPAND IN COVERAGE ACROSS THE WEST THIS AFTN GENERALLY AFT 20Z...AS UPPER LOW OVER NEVADA SHIFTS NEWD. THE TROUGH AXIS WILL SHIFT OVER NM OVERNIGHT AND EARLY MONDAY MORNING. AHEAD OF IT...MAINLY ACROSS CENTRAL AND EASTERN NM...STORMS WILL CONTINUE OR REDEVELOP. LOW CLOUDS AND PERHAPS SOME REDUCED VSBYS ARE ALSO POSSIBLE WHERE ITS NOT RAINING AFTER SUNSET ACROSS THE EAST. IN SHORT...A VERY ACTIVE NEXT 24-30 HOURS ARE ON TAP. 34 && .PREV DISCUSSION...417 AM MDT SUN SEP 21 2014... .SYNOPSIS... AN ACTIVE SHOWER AND THUNDERSTORM PATTERN IS EXPECTED TODAY THROUGH MONDAY. AN UPPER LEVEL STORM SYSTEM OVER CENTRAL CALIFORNIA WILL SLOWLY TRACK EASTWARD TODAY AND PASS THROUGH THE CENTRAL AND SOUTHERN ROCKIES MONDAY. AHEAD OF THIS SYSTEM...AN EXTENDED PERIOD OF MOIST LOW LEVEL EAST WINDS ALONG WITH A TAP OF DEEP MONSOON MOISTURE FROM MEXICO IS EXPECTED. THE COMBINATION OF THESE FEATURES WILL LEAD TO INCREASED SHOWER AND THUNDERSTORM ACTIVITY AND THE LIKELIHOOD OF LOCALLY HEAVY RAINFALL. LOCATIONS WHICH HAVE RECEIVED HEAVY RAINFALL RECENTLY WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING ALONG WITH BURN SCARS. A DRIER WEATHER PATTERN WILL DEVELOP BY TUESDAY AND EXTEND THROUGH MUCH OF THE WORK WEEK WITH ONLY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY FAVORING THE HIGHER TERRAIN AND EAST. && .DISCUSSION... ACTIVE WX PATTERN TODAY THROUGH MONDAY. INCLUDED A MENTION OF LOCALLY HEAVY RAIN FOR THE SE QUARTER AND PORTIONS OF WC/SW NM TODAY...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL/FLASH FLOODING EXPANDING TONIGHT/MON AM ESPECIALLY NEAR/EAST OF THE CENTRAL MOUNTAIN CHAIN. NO CHANGES PLANNED TO PREVIOUS FLASH FLOOD WATCH. WHILE THE POTENTIAL FOR LOCALLY HEAVY RAIN WILL EXPAND TO INCLUDE MORE OF THE AREA TONIGHT- MONDAY...MUCH DRIER ANTECEDENT CONDITIONS EXIST OUTSIDE THE CURRENT WATCH AND COMBINED WITH SOMEWHAT FASTER STORM MOTIONS AS WE TRANSITION THROUGH TONIGHT AND MONDAY SHOULD PRECLUDE SIGNIFICANT EXPANSION OF THE WATCH. WE/LL CONTINUE TO CLOSELY MONITOR PARTICULARLY FOR THE BURN SCARS. WX/POP GRIDS ON TRACK FOR TODAY WITH ONLY MINOR CHANGES. TRENDED POPS UPWARD TONIGHT-MONDAY...ESPECIALLY IN THE FAVORED SW TO NE CORRIDOR AS WELL AS AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. DESPITE THE INCREASED MOISTURE/CLOUD COVER...AFTERNOON TEMPS WILL REMAIN A LITTLE ABOVE SEASONAL AVERAGES CENTRAL/WEST. THUS... OUTFLOW BOUNDARY INTERACTIONS LATE TODAY INTO THE EVENING COULD BE RATHER EFFECTIVE/DYNAMIC ESPECIALLY BETWEEN THE DIVIDE AND RIO GRANDE/CENTRAL VALLEY CORRIDOR. THAT COUPLED WITH A SUBTLE INCREASE IN UPPER LEVEL DYNAMICS DOWNSTREAM OF A CLOSED LOW FORECAST TO REACH NORTHERN NEVADA LATE TODAY SHOULD PROMOTE A BETTER OVERALL CONVECTIVE ENVIRONMENT. STILL EXPECT A SIGNIFICANT PUSH OF DRY AIR INTO THE FOUR CORNERS LATE TONIGHT OR MONDAY MORNING...SLOWLY SMEARING EASTWARD AS THE CLOSED LOW OPENS UP AND PASSES WELL NORTH OF THE STATE MONDAY. BUT LOOKING AT WATER VAPOR IMAGERY THE ECMWF MAY BE MORE CORRECT KEEPING THE IMPACT OF THE DRIER AIR DELAYED AND LESS IMPACTFUL THAN THE GFS GIVEN THE ROBUST NATURE OF THE MONSOON PLUME THAT IS POISED TO ADVECT NORTHWARD THIS MORNING. PLUS THE CLOSED LOW OVER CALIFORNIA IS LIFTING MORE NORTH CURRENTLY. PLANNING FOR A SHARP WEST- EAST MID LEVEL MOISTURE GRADIENT SOMEWHERE OVER NWRN NM BY TONIGHT OR EARLY MONDAY...WHICH COULD FOCUS SOME DECENT STORMS. FOR TUE AND BEYOND...RIDGE ALOFT TO THE WEST OF NM TUESDAY WITH DRIER MID-LEVEL AIR WORKING IN FROM NW TO SE. RIDGE TAKES ON A POSITIVE TILT GOING INTO MID/LATE WEEK WITH HIGH OVER LOW OR REX BLOCK SCENARIO OVER THE CENTRAL/SOUTHERN PLAINS STATES. THE ECMWF IS FARTHER WEST WITH TRAPPED LOW...AND IS THEREFORE WETTER FOR LATE WEEK. STAGNANT PATTERN WILL NOT LAST LONG...HOWEVER... AS ANOTHER VERY DEEP TROUGH INDICATED INTO THE WEST COAST THIS WEEKEND. MUCH UNCERTAINTY ON HOW PROGRESSIVE THE TROUGH WILL END UP BUT POTENTIAL IMPACTS FOR OUR AREA MOST LIKELY SUN/MON OF NEXT WEEK THOUGH CONFIDENCE LOWER THAN USUAL ON TIMING/DETAILS. KJ && .FIRE WEATHER... WORKING OUR WAY INTO A WETTER PERIOD OVER THE NEXT 48 HOURS... PERHAPS A BIT LESS WEST CENTRAL AND NW...A LITTLE LONGER S AND E. DEEP RICH MOISTURE CONTINUES ACROSS APPROXIMATELY THE SE THIRD TO HALF OF THE FCST AREA...SOME OF WHICH HAS BEEN USHERED BACK TO THE WEST AND NORTH SOME SINCE LATE SATURDAY. STILL LOOKING AT POTENTIAL FOR SOME 15 TO 25 MPH SUSTAINED WINDS INTO MIDDAY BELOW CANYONS AND LOWER PASSES INTO SOME SECTIONS OF THE RIO GRANDE VALLEY. GUSTS MAY STILL REACH 25 TO 35 MPH AT TIMES THROUGH THE MORNING IN SOME NORMALLY WINDIER SPOTS BELOW CANYONS. THIS AFTERNOON AND TONIGHT WILL SEE THE MORE SIGNIFICANT UPTICK IN RAIN COVERAGE AND INTENSITY. FROM THIS PERIOD THROUGH MONDAY FAIRLY WIDESPREAD WETTING RAINS ARE EXPECTED AND THOSE AREAS THAT RECEIVED RAINFALL FROM ODILE WILL BE MORE PRONE TO SEE FLOODING PROBLEMS...MOSTLY THE SOUTHERN PORTIONS OF FIRE WEATHER ZONES 106 THROUGH 109. TEMPS WILL TREND DOWNWARD TODAY...DUE TO INCREASE MOISTURE...RAINFALL AND CLOUD COVER. ALL BUT ROUGHLY THE NW THIRD WILL BE NEAR OR BELOW NORMAL. VENTILATION WILL ALSO TREND DOWNWARD SLIGHTLY FOR MOST AREAS. AS AN UPPER LOW OPENS UP SOME AND HEADS EAST ACROSS THE ROCKIES TO THE NORTH...THE BASE OF THE SYSTEM WILL BRUSH NORTHERN NM... RESULTING IN A MORE WESTERLY FLOW ALOFT. THIS WILL USHER IN DRIER AIR INTO THE NW QUARTER TO THIRD OF THE STATE MONDAY AND REDUCE SHOWER AND STORMS CHANCES THERE. BUT REST OF THE AREA WILL REMAIN QUITE ACTIVE WITH ANOTHER PRETTY HEALTHY CROP OF SHOWERS AND STORMS. TEMPERATURES WILL REMAIN NEAR OR BELOW NORMAL WITH THE EAST THE MOST BELOW THE NORM. VENTILATION TODAY WILL BE NEAR TO A LITTLE LESS THAN WAS THE CASE SATURDAY FOR MAJORITY OF THE FCST AREA. A DRYING TREND IS STILL LIKELY TUESDAY THROUGH THURSDAY AS AN UPPER RIDGE BUILDS OVER ARIZONA. RESIDUAL MOISTURE ALONG AND EAST OF THE CENTRAL MT CHAIN STILL MAY BE ENOUGH TO IGNITE A FEW SHOWERS AND STORMS STORMS DURING THE AFTN AND EVE. SEVERAL FCST MODELS BRING BACK SOME MODEST CHANCES OF SPOTTY RAINFALL WEST OF CENTRAL MTN CHAIN AS EARLY AS THURSDAY AFTN...BUT CONFIDENCE FAIRLY LOW ON THAT AS AM NOT SEEING QUITE ENOUGH MOISTURE TRANSPORT BACK INTO THOSE AREAS BY THEN...NOT TO MENTION THAT WE ARE INTO LATE SEPT...WHEN DAYTIME HEATING IS WEAKER THAN EARLIER IN THE SUMMER. LOOKING AT JUST POOR TO FAIR VENTILATION ACROSS MOST ZONES MONDAY...BUT THE NW AND FAR NORTH MAY STILL MANAGE GOOD VALUES. THOSE GOOD VALUES WILL BE MAINLY ACROSS THE EAST TUESDAY...WHILE A BROADER AREA OF POOR TO FAIR VENTILATION IS EXPECTED WEDNESDAY. A DEEP TROUGH MOVING ACROSS THE WESTERN CONUS IS STILL FORECAST BY EXTENDED MODELS AROUND THE FRIDAY THROUGH NEXT WEEKEND TIMEFRAME. TIMING AND STRENGTH OF THE SYSTEM IS STILL IN SOME DOUBT...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS COULD BE IN THE PICTURE. 43 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ508-509-520-523>526-533>540. &&
Hazardous weather outlook, Sep 21, 5:59 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT SUN SEP 21 2014 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 559 AM MDT SUN SEP 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL BE ENCOUNTERED NEAR AND EAST OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. IMPACTED AREAS INCLUDE BUT ARE NOT LIMITED TO LAS VEGAS...MORIARTY....EDGEWOOD...CLINES CORNERS... TUCUMCARI...CLOVIS...ROSWELL AND RUIDOSO. SCATTERED TO NUMEROUS THUNDERSTORMS ARE ALSO EXPECTED TODAY THROUGH THE OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY FOR AREAS THAT HAVE RECENTLY RECEIVED HEAVY RAIN AS WELL AS OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY...FOCUSED FROM SOUTHWEST TO NORTHEAST NEW MEXICO AS WELL AS AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. RAINFALL COULD BECOME HEAVY AT TIMES WITH THE POTENTIAL FOR AT LEAST LOCALIZED FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH AREAWIDE. FEWER STORMS AND A DRIER PATTERN WILL TAKE HOLD BY TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
In the hours before
Local storm report, Sep 21, 1:40 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 3 NE RUIDOSO 33.36N 105.64W
09/21/2014 LINCOLN NM EMERGENCY MNGR
FLOODING ON STATE ROAD 246 AT MILE MARKERS 4...27-29
AND 55-56. PAVEMENT DAMAGED AT MILE MARKER 29.
&&
EVENT NUMBER ABQ1401156
CHJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 5:00 AM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 21, 7:27 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Sep 21, 9:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Sep 21, 10:22 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Roosevelt | 3 hr |
| Sep 21, 10:55 AM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 110 min |
| Sep 21, 12:01 PM MDT | Flash Flood Warning | ABQ | Chaves | 119 min |
| Sep 21, 12:50 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Lincoln, Roosevelt | 3 hr |
| Sep 21, 2:39 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 3 hr |
| Sep 21, 2:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe | 3 hr |
| Sep 21, 2:49 PM MDT | Areal Flood Advisory | ABQ | Socorro | 116 min |
| Sep 21, 3:40 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Sep 21, 3:45 PM MDT | Areal Flood Advisory | ABQ | Quay, Union | 2 hr |
| Sep 21, 4:15 PM MDT | Areal Flood Advisory | ABQ | Socorro | 90 min |
| Sep 21, 4:36 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 114 min |
| Sep 21, 5:01 PM MDT | Areal Flood Advisory | ABQ | Chaves | 89 min |
| Sep 21, 5:09 PM MDT | Areal Flood Advisory | ABQ | Curry | 111 min |
| Sep 21, 5:39 PM MDT | Flash Flood Warning | ABQ | Curry, Quay | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.